MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 56MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 56MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 221890056
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Yesterday we discovered that the size 56 pinnacle gripper was cracked and preventing introduction during a procedure.Could we please get a replacement sent in.We weren¿t sure which code on the gripper was required so we noted down both: (b)(4).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 56MM GRIPPER
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7507588
Report Number1818910-2018-59430
Device Sequence Number1169651
Product Code LXH
UDI-Device Identifier10603295102304
UDI-Public10603295102304
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221890056
Device Lot NumberSO2000757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2018
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer05/18/2018
08/02/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/08/2018
08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1